# SDR SWAA2024070998038

- Difficulty date: June 3, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 58,468 hours, 34,993 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR BEAM LOCATED STA 328 RBL 20 AT FWD GALLEY AREA 2024-361601<[01] TOOL USED EDDY CURRENT HIGH FREQUENCY INSPECTION P/N: NORTEC600D; S/N: 60009161631; DUE DATE: 11-MAR-25.;[02] TOOL USED RADIOMETER/PHOTOMETER KIT ; P/N: XRP-3000; S/N: 1859843; DUE DATE : 24/JUL/24;[03] PERFORMED PERMANENT REPAIR ON FLOOR BEAM UPPER CHORD LOCATED AT BSTA 328 AND BETWEEN BL0 TO RBL 65. AT FWD GALLEY AREA. IAW B737-700 SRM 53-10-51-2R-7. REPAIR 7. SEE INDIVIDUAL SIGN OFF BELOW.;[04] PERFORMED PERMANENT REPAIR ON FLOOR BEAM UPPER CHORD LOCATED AT BSTA 328 AND BETWEEN BL0 TO RBL 65. AT FWD GALLEY AREA. IAW B737-700 SRM 53-10-51-2R-7. REPAIR 7. SEE INDIVIDUAL SIGN OFF BELOW. AS RII
